# SDR HEEA075655

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 4638302002
- Part serial: 3438
- Condition: Spalled
- Location: M/R Gearbox
- Component: Transmission, 4638001004
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR TEETH SPALLING AT TOOTH TIP. REPLACED WITH SERVICEABLE PART.
